Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 3, 2013, 3:51 PM MDT for Washington County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2013, 3:51 PM MDT (21:51 UTC)
- Expired
- Aug 3, 2013, 6:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, CO
The radar
The Denver radar (KFTG), 89 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 2189 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
770
WGUS55 KBOU 032151
FFWBOU
COC121-040045-
/O.NEW.KBOU.FF.W.0015.130803T2151Z-130804T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
351 PM MDT SAT AUG 3 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...
* UNTIL 645 PM MDT
* AT 349 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IS
OCCURRING ALONG HIGHWAY 71 SOUTH OF LAST CHANCE. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY
OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3956 10359 3957 10368 3971 10370 3975 10332
3957 10332
$$
COOPER2 follow-up statements
093
WGUS75 KBOU 032307
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
507 PM MDT SAT AUG 3 2013
COC121-040045-
/O.CON.KBOU.FF.W.0015.000000T0000Z-130804T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-
507 PM MDT SAT AUG 3 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
SOUTHWESTERN WASHINGTON COUNTY...
AT 505 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN
ALONG HIGHWAY 71 SOUTH OF LAST CHANCE EARLIER THIS AFTERNOON WHERE
UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN. RUNOFF FROM THOSE
STORMS EARLIER THIS AFTERNOON MAY STILL BE PRODUCING FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3956 10359 3957 10368 3971 10370 3975 10332
3957 10332
$$
COOPER508
WGUS75 KBOU 040032
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT SAT AUG 3 2013
COC121-040042-
/O.CAN.KBOU.FF.W.0015.000000T0000Z-130804T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-
632 PM MDT SAT AUG 3 2013
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WASHINGTON COUNTY IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3956 10359 3957 10368 3971 10370 3975 10332
3957 10332
$$
COOPERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:48 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 3, 2:48 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 248 PM MDT SAT AUG 3 2013 .SHORT TERM...THE MOIST AND UNSTABLE AIRMASS WILL PRODUCE THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA THROUGH THIS EVENING. THUNDERSTORMS ALONG A THERMAL BOUNDARY IN MORGAN AND SOUTHERN WASHINGTON PRODUCED A FEW TORNADOES IN THE PAST HOUR. MESOSCALE ANALYSIS SHOWS SURFACE BASED CAPES UP TO 3500 J/KG OVER WELD AND MORGAN COUNTIES. TORNADO WATCH WILL REMAIN IN EFFECT THROUGH 04Z. STORMS ON THE PLAINS HAVE ALSO BEEN SLOW MOVING WITH RADAR INDICATIONS OF VERY HEAVY RAINFALL. INTEGRATED PRECIPITABLE WATER VALUES OVER THE FORECAST AREA ARE NOW JUST ABOVE 1.00 INCH AND EXPECTED TO REMAIN THERE THIS EVENING. LOCALLY HEAVY RAINS ARE EXPECTED THROUGH THE REST OF THIS EVENING AS OUTFLOW BOUNDARIES FROM EARLIER CONVECTION MOVE TOWARD THE FOOTHILLS. AN UPPER JET ALOFT OVER THE STATE WILL CONTINUE HELPING THE AFTERNOON CONVECTION TO ORGANIZE AND MAINTAIN STRENGTH. AN UPPER LEVEL SHORT WAVE IS ALSO EVIDENT MOVING INTO WESTERN COLORADO ON SATELLITE IMAGERY. SHOWER ACTIVITY SHOULD DIMINISH BY 06Z AFTER THE UPPER DISTURBANCE PASSES AND TEMPERATURES COOL OFF. FOR SUNDAY...IT LOOKS LIKE THE AIRMASS WILL REMAIN MOIST AS THE UPPER RIDGE REMAINS CENTERED OVER TEXAS. MID AND UPPER MOISTURE SHOULD CONTINUE ROTATING AROUND THE UPPER RIDGE AND ACROSS THE STATE. ANOTHER SHORT WAVE IMPLULSE MAY BE EMBEDDED IN THE ANTI- CYCLONIC FLOW...WHICH MEANS A SET-UP SIMILAR TO TODAY WILL BE IN PLACE AGAIN. TEMPERATURES ARE FORECAST TO REACH NEAR 90 DEGREES AGAIN...SIMILAR TO THIS AFTERNOON...LEADING TO CAPE VALUES SIMILAR TO WHAT WE SAW TODAY. .LONG TERM...STORMS SHOULD CONTINUE TO PUSH OFF TO THE EAST SUNDAY EVENING AS DRIER WESTERLY FLOW ALOFT DEVELOPS OVER THE FORECAST AREA. ON MONDAY...THE BEST LOW LEVEL MOISTURE WILL SCOUR EASTWARD TO MAINLY THE FAR EASTERN PLAINS...SO HAVE SHIFTED THE HIGHER POPS IN THAT DIRECTION WHILE DECREASING THEM TO THE TYPICAL ISOLATED HIGH BASED STORMS CLOSER TO THE FRONT RANGE. MOUNTAINS SHOULD STILL SEE SCATTERED COVERAGE GIVEN THEIR ELEVATION. TEMPERATURES WILL BE NEAR NORMAL. FOR TUESDAY...LOOK FOR SIMILAR WEATHER CONDITIONS ALTHOUGH THERE IS POTENTIAL FOR A FRONTAL PASSAGE LATE IN THE DAY OR TUESDAY EVENING. THIS WILL KEEP A BETTER CHANCE OF STORMS GOING INTO THE EVENING AND POSSIBLY OVERNIGHT. ON WEDNESDAY...WE SHOULD BE COOLING CLOSE TO 10 DEGREES BEHIND THE FRONT IN A COOLER AND MORE MOIST UPSLOPE ENVIRONMENT. THERE SHOULD BE A HIGHER THREAT OF STRONG TO SEVERE STORMS WITH ADDITIONAL INSTABILITY AND SHEAR...BUT BIGGER QUESTION MAY ARISE WITH REGARD TO WHETHER OR NOT WE ARE CAPPED. DONT SEE MUCH REASON TO CHANGE THE FORECAST IN EITHER DIRECTION AT THIS POINT GIVEN POTENTIAL SO THE HIGHEST STORM CHANCES IN THE FORECAST WILL BE FOR THIS PERIOD. SIMILAR SITUATION EXPECTED THURSDAY AGAIN. FOR FRIDAY AND THE UPCOMING WEEKEND...THERE IS REASONABLE AGREEMENT THAT THE UPPER LEVEL RIDGE WILL BUILD EASTWARD ACROSS THE STATE WITH SOME DRYING AND STABILIZATION. THIS WARRANTS A FORECAST CLOSER TO CLIMOTOLOGICAL POPS AND TEMPS. && .AVIATION...OUTFLOW BOUNDARY IS MOVING TOWARDS THE DENVER AREA FROM CONVECTION OVER MORGAN COUNTY EARLIER THIS AFTERNOON. WINDS SHOULD STRENGTHEN AND REMAIN OUT OF THE NORTHEAST AFTER THE BOUNDARY MOVES THROUGH. SHOWER ACTIVITY WILL INCREASE ACROSS THE DENVER AREA AFTER THE BOUNDARY PASSES WITH HEAVY RAIN POSSIBLE THROUGH ABOUT 02Z AT EACH OF THE METRO AREA AIRPORTS. OVERNIGHT...MID-LEVEL CLOUDS SHOULD LINGER BECAUSE OF THE MOIST AIRMASS...BUT PRESSURE GRADIENTS WILL BE OUT OF THE SOUTH WHICH SHOULD KEEP LOW STRATUS FROM FORMING IN THE DENVER AREA. && .HYDROLOGY...SLOW MOVING SHOWERS WILL CONTINUE TO DEVELOP OVER THE FOOTHILLS THROUGH THE EARLY EVENING HOURS. PRECIPITABLE WATER VALUES REMAIN HIGH...SO FOOTHILL BURN AREAS WILL BE UNDER THE GUN FOR FLOODING RAINS. URBAN AREAS MAY ALSO SEE LOCALIZED FLOODING PROBLEMS THIS EVENING AS SHOWERS MOVE SLOWLY ACROSS THE I-25 CORRIDOR DURING THE EARLY EVENING HOURS. WILL HOLD OFF ON ANY FLASH FLOOD WATCHES SINCE IT IS ONLY THE BURN AREAS THAT WOULD BE UNDER A HIGHER RISK OF FLASH FLOODING. SLOW MOVING STORMS WILL BE POSSIBLE AGAIN SUNDAY AS A SIMILAR SETUP WILL REMAIN IN PLACE. MOISTURE LEVELS ARE ALSO FORECAST TO REMAIN HIGH. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM....BARJENBRUCH AVIATION...DANKERS
Hazardous weather outlook, Aug 3, 10:40 AM MDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1040 AM MDT SAT AUG 3 2013 COZ030>051-041645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1040 AM MDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AS TEMPERATURES WARM THIS AFTERNOON THE MOIST ATMOSPHERE OVER NORTHEAST COLORADO WILL BECOME INCREASINGLY UNSTABLE. THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY IN THE AFTERNOON AND SPREAD EASTWARD THROUGH THE LATE AFTERNOON AND EARLY EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH GOLF BALL SIZE HAIL AND DAMAGING WINDS...MAINLY EAST OF INTERSTATE 25. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. VERY HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED FLASH FLOODING...ESPECIALLY OVER THE FOOTHILL BURN SCARS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THE BEST CHANCE OF STORMS WILL BE OVER THE MOUNTAINS AND EASTERN PLAINS MOST DAYS...BUT A HIGHER CHANCE OF STORMS AND POSSIBLY HEAVY RAINFALL MAY DEVELOP ALONG THE FRONT RANGE AND URBAN CORRIDOR LATE TUESDAY INTO WEDNESDAY. ENOUGH INSTABILITY WILL BE PRESENT OVER THE EASTERN PLAINS FOR A RISK OF SEVERE STORMS SUNDAY AND MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. DANKERS/BARJENBRUCH
In the hours before
Local storm report, Aug 3, 3:18 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
318 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 3:20 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 3:23 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
JKLocal storm report, Aug 3, 3:27 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 3:39 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
339 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 5 SE WELLINGTON 40.65N 104.93W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 3:49 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
349 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 1 NW AULT 40.59N 104.75W
08/03/2013 M1.75 INCH WELD CO LAW ENFORCEMENT
0337 PM TORNADO 8 S LAST CHANCE 39.61N 103.58W
08/03/2013 WASHINGTON CO LAW ENFORCEMENT
SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0321 PM HAIL 5 SE WELLINGTON 40.65N 104.93W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:01 PM MDT | Special Weather Statement | BOU | Larimer | 44 min |
| Aug 2, 10:05 PM MDT | Special Weather Statement | BOU | Morgan | 40 min |
| Aug 3, 12:53 PM MDT | Special Weather Statement | BOU | Boulder | 37 min |
| Aug 3, 1:35 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 40 min |
| Aug 3, 1:44 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 46 min |
| Aug 3, 1:53 PM MDT | Tornado Warning | BOU | Morgan | 37 min |
| Aug 3, 1:57 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Aug 3, 2:01 PM MDT | Tornado Warning | BOU | Washington | 29 min |
| Aug 3, 2:11 PM MDT | Tornado Warning | BOU | Morgan | 34 min |
| Aug 3, 2:15 PM MDT | Flash Flood Warning | BOU | Morgan, Washington | 3 hr |
| Aug 3, 2:28 PM MDT | Tornado Warning | BOU | Morgan | 32 min |
| Aug 3, 2:30 PM MDT | Tornado Warning | BOU | Washington | 45 min |
| Aug 3, 2:32 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 58 min |
| Aug 3, 2:38 PM MDT | Areal Flood Advisory | BOU | Douglas | 3 hr |
| Aug 3, 2:41 PM MDT | Tornado Warning | BOU | Morgan | 34 min |
| Aug 3, 3:03 PM MDT | Special Weather Statement | BOU | Denver | 42 min |
| Aug 3, 3:12 PM MDT | Tornado Warning | BOU | Washington | 33 min |
| Aug 3, 3:13 PM MDT | Tornado Warning | BOU | Larimer, Weld | 47 min |
| Aug 3, 3:16 PM MDT | Tornado Warning | BOU | Morgan | 29 min |
| Aug 3, 3:45 PM MDT | Tornado Warning | BOU | Weld | 45 min |
| Aug 3, 3:45 PM MDT | Tornado Warning | BOU | Lincoln, Washington | 30 min |
| Aug 3, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 63 min |
| Aug 3, 4:14 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 46 min |
| Aug 3, 4:16 PM MDT | Tornado Warning | BOU | Lincoln | 29 min |
| Aug 3, 4:27 PM MDT | Areal Flood Advisory | BOU | Weld | 93 min |
| Aug 3, 4:27 PM MDT | Tornado Warning | BOU | Elbert | 33 min |
| Aug 3, 4:31 PM MDT | Tornado Warning | BOU | Weld | 44 min |
| Aug 3, 4:44 PM MDT | Tornado Warning | BOU | Lincoln | 31 min |
| Aug 3, 4:45 PM MDT | Flash Flood Warning | BOU | Weld | 2 hr |
| Aug 3, 4:49 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 41 min |
| Aug 3, 4:54 PM MDT | Tornado Warning | BOU | Elbert | 36 min |
| Aug 3, 4:55 PM MDT | Tornado Warning | BOU | Weld | 50 min |
| Aug 3, 5:13 PM MDT | Tornado Warning | BOU | Lincoln | 32 min |
| Aug 3, 5:34 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 41 min |
| Aug 3, 5:39 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 51 min |
| Aug 3, 5:43 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Aug 3, 5:45 PM MDT | Tornado Warning | BOU | Morgan, Weld | 45 min |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.